Loss of accuracy of the classical theory of shells
Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 584-587
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_3_a16,
author = {V. A. Misyura},
title = {Loss of accuracy of the classical theory of shells},
journal = {Doklady Akademii Nauk},
pages = {584--587},
year = {1982},
volume = {264},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a16/}
}
V. A. Misyura. Loss of accuracy of the classical theory of shells. Doklady Akademii Nauk, Tome 264 (1982) no. 3, pp. 584-587. http://geodesic.mathdoc.fr/item/DAN_1982_264_3_a16/